Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Excessive sweating, thirsty, low energy, overweight. What is wrong?

I am in my late 30 s. Over the last 9 months or so I ve noticed that I am sweating much more and always thirsty. My energy level is much lower than it has been in the past years. I am 6 1 and about 270lbs. I realize I m overweight but am concerned by my lack of energy and sweating & thirst issues. I can drink over 1/2 gallon of water in the evenings after work. Is there anything that may stand out that I should address immediatly?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  666
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi there.

Being overweight, lack of energy and thirsty always warrants one to check for simple possibilities like having diabetes. So please do that. Excessive sweating is another reason for feeling tired and thirsty as you tend to lose both sodium as well as water from the body. But you need to rule out reasons for excessive sweating then. Are you also urinating more frequently because of the excessive fluid intake? Do you have symptoms like tremors in the body, feeling the heart beats etc? Please make sure you certainly address this issue by showing a good physician. Get OGTT, HbA1c, Sr Calcium, Phosphorus, albumin, ALP, TSH and FT4 tests done to see which one of these is causing your symptoms. Wish you good luck. revert back if you find anything abnormal in the test for further queries. Take care.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor